# SDR ASAA2016122019122

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 6,835 hours, 2,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161082
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF FOUND GOUGED.  ACFT GROUNDED. FABRICATED NEW FWD CARGO FLOOR PANEL 120DF IAW DWG 453A1610 REV:A ALODINED & PRIMED IAW SRM 51-20-01. REMOVAL & INSTALL OF THIS FLOORPANEL ACCOMPLISHED.
